Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 26, NWS Atlanta, GA

July 7, 2024DeKalb County, Fulton County, Gwinnett County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 7, 2024, 8:42 PM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2024, 8:42 PM EDT (00:42 UTC)
Expired
Jul 8, 2024, 1:34 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 10:00 PM EDTFLASH FLOOD2 Se Brookhaven, GANFBG1 river gage (North Fork Peachtree Creek at Briarwood Road) showed a rapid rise to Minor Flood Stage. This gage is located in an area that received around 2.5 inches of rain.
Jul 7, 10:00 PM EDTFLASH FLOODClarkston, GASFPG1 river gage (South Fork Peachtree Creek at Casa Drive at Clarkston) showed a rapid rise to Moderate Flood Stage. This gage is located in an area that received around 2.5 inches of rain.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2300 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

744 
WGUS52 KFFC 080042
FFWFFC
GAC089-121-135-080645-
/O.NEW.KFFC.FF.W.0026.240708T0042Z-240708T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
842 PM EDT Sun Jul 7 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northwestern DeKalb County in north central Georgia...
  Central Fulton County in north central Georgia...
  Southwestern Gwinnett County in north central Georgia...

* Until 245 AM EDT Monday.

* At 842 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Decatur, Peachtree Corners, Sandy Springs, Dunwoody, 
  Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain, 
  Avondale Estates, Pine Lake, Tucker, North Atlanta, North Decatur, 
  North Druid Hills, Druid Hills, Mountain Park and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3391 8440 3395 8434 3396 8425 3394 8417
      3391 8415 3385 8414 3380 8417 3377 8425
      3379 8435 3383 8439

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
311 
WGUS72 KFFC 080534
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
134 AM EDT Mon Jul 8 2024

GAC089-121-135-080544-
/O.CAN.KFFC.FF.W.0026.000000T0000Z-240708T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Fulton GA-Gwinnett GA-
134 AM EDT Mon Jul 8 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DEKALB, CENTRAL 
FULTON AND SOUTHWESTERN GWINNETT COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3391 8415 3385 8414 3380 8417 3377 8425
      3379 8435 3383 8439 3391 8440 3395 8434
      3396 8425 3394 8417

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 7:56 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 7, 7:56 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
756 PM EDT Sun Jul 7 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 227 PM EDT Sun Jul 7 2024

Key Messages:

- Diurnal convection continues to be the norm for the short term.
Severe storms are not expected.

- Heat index values will hit triple digits again Monday, but are
expected to remain below Heat Advisory criteria.

Morning cloud cover was slow to improve today, lingering into the
early afternoon hours in some locations. This cover prohibited early
convective development, though over south Georgia and the northeast
GA, storms were quick to make up for it. Storms are expected to
remain subsevere, but with PWs above 2 inches, could include heavy
downpours.

The state remains sandwiched between low pressure to the east, and
Tropical Storm Beryl to the west, and will remain so through the
short term period. Tropical moisture continues to filter into the
state by way of southerly flow, contributing to those high PWs and
warm dew points. The hot and muggy conditions continue to fuel the
afternoon storm activity, and a few hours of likely PoPs are
expected both today and Monday.

There is some uncertainty with late evening activity tonight. CAMs
are indicating possibility of a mass of storms developing over
northeast Georgia late this afternoon to early evening and barreling
southeastward along the greater Georgia-South Carolina state border
through the wee morning hours Monday. Should this materialize, in
addition to the lightning, expect main concerns will be strong winds
and heavy rain. Could not rule out severe wind gusts. Rainfall rates
of 1-2 inches per hour or more are possible, and could lead to
localized flooding or flash flooding.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 227 PM EDT Sun Jul 7 2024

The most notable change for the long term is the infiltration of
drier air in the wake of Beryl. As Beryl gets swept up into the
trough over the eastern CONUS, the cut off low over the western
Atlantic will help steer the system well to our north. This
northward shift in the track of the low has undercut our overall
rainfall totals through the long term period compared to previous
forecasts. Forecast PWATs have also trended down through the week
and are now hovering closer to 1.5-2.0" with the highest PWATs
situated across far southeastern Georgia. As a result, QPF through
the period is now between a quarter of an inch to an inch of rain,
with the highest totals in southeast Georgia and the northeast
Georgia mountains. Locally higher amounts will be possible in any
storms throughout the week. Tuesday still looks to be the most
active day of the forecast period with numerous showers and
thunderstorms in the forecast. While the relatively drier airmass
(at least by July standards) enters the forecast area from the
northwest Wednesday, the broad troughing aloft and a boundary
bifurcating the forecast area will provide support for diurnal
activity in the form of isolated to scattered coverage of storms
through the end of the work week. In the absence of any appreciable
shear, severe weather is not expected at this time though a few
storms could become strong producing gusty winds and frequent
lightning. The relatively drier air won't help cool temperatures off
(max daily temperatures are still forecast to reach the low to mid
90s), however, it will help limit widespread triple digit heat index
values across the area through the weekend. A few locations along
and south of the I-85 corridor will still see uncomfortable triple
digit heat index values through Saturday.

KAB

&&

.AVIATION...
(00Z TAFS)
Issued at 736 PM EDT Sun Jul 7 2024

SHRA/TSRA still continuing across the area mainly North and South
of the ATL area. There have been some isolated storms in the ATL
area with PDK being the only airport taking a direct hit from one
of the storms. CSG has seen some and AHN may see a storm in the
next hour or two. These storms are expected to diminish as the
sun sets with mostly clear skies expected overnight. Will see some
IFR and maybe some LIFR ceilings move in just before sunrise Mon.
These ceilings should diminish by 14-15z and expecting another
round of SHRA/TSRA Mon afternoon. Wins expected to mainly out of
the SE to SW at 10kt or less. Will see some stronger gust in and
around any convective activity.

//ATL Confidence...00Z Update...

Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  74  94 /  60  60  30  50
Atlanta         75  93  75  94 /  40  60  30  50
Blairsville     68  88  69  89 /  50  70  30  60
Cartersville    72  95  74  95 /  30  60  20  50
Columbus        76  95  76  95 /  40  60  20  50
Gainesville     73  92  74  92 /  60  60  20  50
Macon           75  93  74  94 /  40  60  20  50
Rome            74  96  75  95 /  30  50  20  50
Peachtree City  73  93  74  94 /  40  60  30  50
Vidalia         76  92  76  93 /  40  60  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....KAB
AVIATION...01
Hazardous weather outlook, Jul 7, 12:24 PM EDT, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Sun Jul 7 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Sun Jul 7 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are again expected today, especially
during the afternoon and evening hours. Locally heavy rainfall
that could lead to isolated flash flooding concerns will be the
primary threat along with frequent lightning.

Heat index values up to 105 degrees will be possible this
afternoon, especially in portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered thunderstorms will continue each day through Saturday.
Coverage of storms will generally be maximized during the
afternoon and evening hours each day. The risk for severe weather
remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 7, 7:57 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT Sun Jul 7 2024

GAZ023-025-034-035-080030-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
757 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of northwestern Barrow,
northeastern Gwinnett, southeastern Hall and northwestern Jackson
Counties through 830 PM EDT...

At 757 PM EDT, a strong thunderstorm was over Road Atlanta-Lanier
Speedway, or 9 miles west of Jefferson. This storm was nearly
stationary.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Winder, Jefferson, Braselton, Auburn, Hoschton, Pendergrass, Carl,
Talmo, Candler, County Line, Thompsons Mill, Chateau Elan, Chestnut
Mountain, and Road Atlanta-Lanier Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3411 8391 3425 8376 3416 8356 3395 8377
TIME...MOT...LOC 2357Z 310DEG 2KT 3414 8377

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 7, 8:10 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Sun Jul 7 2024

GAZ033-034-045-080045-
North Fulton GA-DeKalb GA-Gwinnett GA-
810 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of northwestern DeKalb,
west central Gwinnett and east central Fulton Counties through 845 PM
EDT...

At 810 PM EDT, a strong thunderstorm was over Chamblee, or 8 miles
north of Decatur. This storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Peachtree Corners, Sandy Springs, Roswell,
Dunwoody, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain,
Pine Lake, Tucker, North Decatur, North Atlanta, North Druid Hills,
Midtown, Druid Hills, Piedmont Park, and Brookhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3395 8440 3403 8425 3380 8414 3378 8440
      3391 8445
TIME...MOT...LOC 0009Z 247DEG 2KT 3389 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Local storm report, Jul 7, 8:19 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
819 PM EDT Sun Jul 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Dmg     3 SE Murrayville        34.38N 83.88W
07/07/2024                   Hall               GA   Public

            Tree down at Walnut Grove Way and Blue Sky
            Ct.

&&
Special weather statement, Jul 7, 8:23 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
823 PM EDT Sun Jul 7 2024

GAZ022-032>034-080100-
North Fulton GA-Cobb GA-Forsyth GA-Gwinnett GA-
823 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of southwestern
Forsyth, northeastern Cobb, west central Gwinnett and northeastern
Fulton Counties through 900 PM EDT...

At 823 PM EDT, a strong thunderstorm was over Roswell, or near
Mountain Park, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Peachtree Corners, Mountain Park, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Milton, Duluth, Berkeley Lake, and Sweat Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3397 8416 3397 8445 3407 8447 3407 8442
      3411 8442 3411 8440 3412 8439 3412 8437
      3413 8436 3418 8420
TIME...MOT...LOC 0023Z 258DEG 8KT 3404 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 7, 8:39 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Sun Jul 7 2024

GAZ014-021-022-080115-
Dawson GA-Cherokee GA-Forsyth GA-
839 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of northeastern
Cherokee, northwestern Forsyth and south central Dawson Counties
through 915 PM EDT...

At 839 PM EDT, a strong thunderstorm was over Lathemtown, or 9 miles
east of Canton, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Ball Ground, Free Home, Matt, Drew, Union Hill, Hollis
Lathem Reservoir, Holbrook, Lathemtown, Ducktown, and Hightower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3442 8414 3418 8410 3417 8426 3419 8426
      3419 8433 3417 8436 3417 8440 3434 8442
      3438 8427 3438 8426 3439 8426
TIME...MOT...LOC 0039Z 263DEG 11KT 3427 8433

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 7, 8:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT Sun Jul 7 2024

GAZ034-045-046-080115-
Rockdale GA-DeKalb GA-Gwinnett GA-
842 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of north central
Rockdale, southern DeKalb and southwestern Gwinnett Counties through
915 PM EDT...

At 842 PM EDT, a strong thunderstorm was over Pine Lake, or near
Decatur, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Decatur, Clarkston, Stone Mountain, Avondale Estates, Lithonia, Pine
Lake, Lakeview Estates, Belvedere Park, Candler-Mcafee, North
Decatur, Druid Hills, Mountain Park, Belmont, Redan, Scottdale,
Panthersville, East Lake, Gresham Park, and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3369 8432 3380 8431 3385 8406 3368 8403
TIME...MOT...LOC 0042Z 263DEG 11KT 3379 8422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:10 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jul 7, 8:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Jul 7, 8:39 PM EDTSpecial Weather StatementFFCForsyth36 min
Jul 7, 8:42 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 7, 8:50 PM EDTSpecial Weather StatementFFCGwinnett25 min
Jul 7, 8:58 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton47 min
Jul 7, 9:20 PM EDTSpecial Weather StatementFFCForsyth25 min
Jul 7, 9:57 PM EDTRiver Flood WarningFFCDeKalb5 hr
Jul 7, 10:07 PM EDTFlash Flood WarningFFCDeKalb, Fulton4 hr
Jul 7, 10:07 PM EDTRiver Flood WarningFFCDeKalb3 hr
Jul 7, 10:15 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 7, 10:40 PM EDTRiver Flood WarningFFCDeKalb2 hr
Jul 7, 10:44 PM EDTRiver Flood WarningFFCDeKalb53 min
Jul 7, 10:45 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 8, 3:36 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 50 more16 hr
Jul 8, 2:49 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Jul 8, 2:54 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 8, 3:34 PM EDTSpecial Weather StatementFFCSchley26 min
Jul 8, 3:43 PM EDTSpecial Weather StatementFFCWebster32 min
Jul 8, 3:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 8, 4:03 PM EDTSpecial Weather StatementFFCSchley, Sumter27 min
Jul 8, 4:19 PM EDTSpecial Weather StatementFFCFayette26 min
Jul 8, 4:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 8, 4:58 PM EDTSpecial Weather StatementFFCPike32 min
Jul 8, 5:26 PM EDTSpecial Weather StatementFFCCrisp, Wilcox34 min
Jul 8, 5:57 PM EDTSpecial Weather StatementFFCTroup33 min
Jul 8, 6:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 8, 6:08 PM EDTSpecial Weather StatementFFCHouston37 min
Jul 8, 6:29 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 8, 6:44 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach31 min
Jul 8, 7:57 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 8, 7:59 PM EDTSpecial Weather StatementFFCGordon31 min

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.